ITEM METADATA RECORD
Title: Bounds for present value functions with stochastic interest rates and stochastic volatility
Authors: De Schepper, A ×
Goovaerts, Marc
Dhaene, Jan
Kaas, Robert
Vyncke, David #
Issue Date: Aug-2002
Publisher: Elsevier science bv
Series Title: Insurance: Mathematics & Economics vol:31 issue:1 pages:87-103
Abstract: The present value of a series of cash flows under stochastic interest rates has been investigated by many researchers. One of the main problems in this context is the fact that the calculation of exact analytical results for the distribution of this type of present values turns out to be rather complicated, and is known only for special cases. An interesting solution to this difficulty consists of determining computable upper bounds, as close as possible to the real distribution.
URI: 
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science